Latest News

About CAMQ

Information for Authors

Editorial Board

Browse CAMQ Online

Subscription and Pricing

CAMQ Contacts

CAMQ Home

 

Volume 11,     Number 1,     Spring 2003

 

DIFFERENCE EQUATIONS FROM DISCRETIZATION OF A CONTINUOUS EPIDEMIC MODEL WITH IMMIGRATION OF INFECTIVES
SOPHIA JANG AND SABER ELAYDI

Abstract. A continuous-time epidemic model with immigration of infectives is introduced. Systems of difference equations obtained from the continuous-time model by using nonstandard discretization technique are presented. Comparisons between the continuous-time model and its discrete counterpart are made.

Download PDF Files
 

(Subscribers Only)

© 2005, Canadian Applied Mathematics Quarterly (CAMQ)